# SDR ASAA9910258

- Difficulty date: November 11, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO F55, ONE SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATAIVE.  REPAIRED WIRING AND THE LIGHTS OPERATED NORMALLY.  (M)
